Journal of Applied Mathematics and Physics

Vol.5 No.5(2017), Paper ID 76142, 7 pages

DOI:10.4236/jamp.2017.55088

 

Decay Mode Solutions to (2 + 1)-Dimensional Burgers Equation, Cylindrical Burgers Equation and Spherical Burgers Equation

 

Xiangzheng Li, Jinliang Zhang, Mingliang Wang

 

School of Mathematics & Statistcs, Henan University of Science & Technology, Luoyang, China
School of Mathematics & Statistcs, Henan University of Science & Technology, Luoyang, China
School of Mathematics & Statistcs, Lanzhou University, Lanzhou, China

 

Copyright © 2017 Xiangzheng Li, Jinliang Zhang, Mingliang Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Li, X. , Zhang, J. and Wang, M. (2017) Decay Mode Solutions to (2 + 1)-Dimensional Burgers Equation, Cylindrical Burgers Equation and Spherical Burgers Equation. Journal of Applied Mathematics and Physics, 5, 1009-1015. doi: 10.4236/jamp.2017.55088.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.